Families of equivariant differential operators and anti de Sitter spaces
2009 (English)In: Journal of Lie theory, ISSN 0949-5932, E-ISSN 0940-2268, Vol. 19, no 1, 149-183 p.Article in journal (Refereed) Published
We prove the existence and uniqueness of a sequence of differential intertwining operators for principal series representations, which are realized on boundaries of anti-de Sitter spaces. Algebraically, these operators correspond to homomorphisms of generalized Verma modules. We relate these families to the asymptotics of eigenfunctions on anti-de Sitter spaces.
Place, publisher, year, edition, pages
2009. Vol. 19, no 1, 149-183 p.
Anti-de Sitter space, spectral geometry, scattering theory, intertwining operators, Verma modules, conformal differential geometry
IdentifiersURN: urn:nbn:se:uu:diva-97337ISI: 000268197100007OAI: oai:DiVA.org:uu-97337DiVA: diva2:172228